# SDR ABXA9701471

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 57156105501
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINS ON AFTER GEAR RETRACTION.  ASSOCIATED RT DOOR LIGHT ON FLIGHT ENGINEER PANEL WAS ALSO ILLUMINATED.  LIGHTS EXTINGUISHED AFTER GEAR RECYCLE.  FOUND LEFT GEAR DOOR MECHANISM OUT OF RIG.  RIGGED AND CHECKED IAW DC8 MM 72-31-5.
